# SDR SIMA20120503018

- Difficulty date: May 3, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,237 hours, 15,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR68 "L" SHAPE AT THRESHOLD.  REPAIRED FR 68 "L" SHAPE IAW EM-53MR-1129.
